Perturbative approach to non-Markovian stochastic Schrodinger equations

There are no files associated with this record.

Title Perturbative approach to non-Markovian stochastic Schrodinger equations
Author Gambetta, Jay; Wiseman, Howard Mark
Year Published 2002
Publisher American Physical Society
Citation Physical Review A: Atomic, Molecular and Optical Physics, Vol. 66, pp. 052105.1-052105.16
Peer Reviewed Yes
Published Yes
Publisher URI http://prola.aps.org/abstract/PRA/v66/i5/e052105
Copyright Statement Copyright 2002 American Physical Society. Reproduced in accordance with the copyright policy of the publisher. This journal is available online - use hypertext links.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice